toggle visibility Search & Display Options

Select All    Deselect All
 | 
Citations
 | 
   print
Leiva, V., Liu, S. Z., Shi, L., & Cysneiros, F. J. A. (2016). Diagnostics in elliptical regression models with stochastic restrictions applied to econometrics. J. Appl. Stat., 43(4), 627–642.
toggle visibility
Leiva, V., Santos-Neto, M., Cysneiros, F. J. A., & Barros, M. (2016). A methodology for stochastic inventory models based on a zero-adjusted Birnbaum-Saunders distribution. Appl. Stoch. Models. Bus. Ind., 32(1), 74–89.
toggle visibility
Marchant, C., Leiva, V., & Cysneiros, F. J. A. (2016). A Multivariate Log-Linear Model for Birnbaum-Saunders Distributions. IEEE Trans. Reliab., 65(2), 816–827.
toggle visibility
Marchant, C., Leiva, V., Cysneiros, F. J. A., & Vivanco, J. F. (2016). Diagnostics in multivariate generalized Birnbaum-Saunders regression models. J. Appl. Stat., 43(15), 2829–2849.
toggle visibility
Sanchez, L., Leiva, V., Caro-Lopera, F. J., & Cysneiros, F. J. A. (2015). On matrix-variate Birnbaum-Saunders distributions and their estimation and application. Braz. J. Probab. Stat., 29(4), 790–812.
toggle visibility
Santos-Neto, M., Cysneiros, F. J. A., Leiva, V., & Barros, M. (2014). A Reparameterized Birnbaum-Saunders Distribution And Its Moments, Estimation And Applications. REVSTAT-Stat. J., 12(3), 247–272.
toggle visibility
Santos-Neto, M., Cysneiros, F. J. A., Leiva, V., & Barros, M. (2016). Reparameterized Birnbaum-Saunders regression models with varying precision. Electron. J. Stat., 10(2), 2825–2855.
toggle visibility
Select All    Deselect All
 | 
Citations
 | 
   print